# SDR HEEA129746

- Difficulty date: October 22, 2010
- Submitted: November 8, 2010
- Operation: Air carrier
- Aircraft: N62127
- Make and model: Bell 206L-4
- Aircraft serial: 52023
- Aircraft time: 15,872 hours
- Engine: Allsn 250C30P
- Engine time: 18,503 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: 6871505
- Part serial: MP088892
- Condition: Spalled
- Location: Nr 5
- Part time: 1,986 hours
- Component: Turbine
- Component part number: 2305128
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED FOR TURBINE O/H.  NR5 BEARING EXHIBITED SPALLING ON OUTER RACE AT SPLIT LINE AREA.  SCRAPPED PART AND REPLACED WITH NEW.
